# SDR SWAA2021072713011

- Difficulty date: January 29, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DTIP INSPECTION; AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767 TO 787; RBL 20; WL 156 SHIELD HAS CORROSION. / DAMAGED SHIELD LOCATED AT AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767-787; RBL 20; WL 156 FOUND TO HAVE 100% MATERIAL LOSS. PART FAOUND OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-2. NEW PARTS FASTENER LOCATION S LOCATED AND DRILLED IAW B737 SRM 51-40-05-0G-0. DAMAGED PART REMOVED AND REPLACED NEW IAW B 737 SRM 51-40-02-0G-0. CIC APPLIED IAW B-737 AMM 51-21-91-620-802. P/N 146A8127-12 A-TAG #WN5952
